# SDR VNAA2019110511101

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N247PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 36,764 hours, 36,337 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT FWD OF SERVICE DOOR CONNECTORS BROKE. INSTALLED NEW ELECTRICAL CONNECTOR. OPS CHECK GOOD
